# SDR AALA201705179014

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 13,668 hours, 5,544 cycles
- System (JASC): 5200 · Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHECK DOOR PRESSURE LIGHT ILLUMINATED. SERVICED THE DOOR ASSIST BOTTLE.
